| Model Number |
ZM-531PA |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the zm transmitter would intermittently drop its connection with the cns.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the zm transmitter would intermittently drop its connection with the cns.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided:
d10: "[remove if all needed information was provided, including all model and serial numbers.]"
attempt # 1:
(b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2:
(b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3:
(b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.